Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2019, 5:42 PM EDT for Clinton County, Fayette County, Greene County, Ohio. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 5:42 PM EDT (21:42 UTC)
- Expired
- Mar 14, 2019, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 10 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 5:52 PM EDT | TSTM WND GST 53 | Kiln Wilmington Apt, OH | |
| Mar 14, 5:57 PM EDT | TSTM WND DMG | 2 S Wilmington, OH | SNAPPED POWER POLE ALONG ROUTE 68. |
| Mar 14, 6:01 PM EDT | NON-TSTM WND GST 51 | 5 N Leesburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.7 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3154 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
936
WUUS51 KILN 142142
SVRILN
OHC027-047-057-142215-
/O.NEW.KILN.SV.W.0009.190314T2142Z-190314T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
542 PM EDT THU MAR 14 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southwestern Fayette County in central Ohio...
Clinton County in southwestern Ohio...
Southeastern Greene County in west central Ohio...
* Until 615 PM EDT.
* At 542 PM EDT, a severe thunderstorm was located near Wilmington,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Wilmington, Blanchester, Sabina, Staunton, Clarksville,
Martinsville, Midland, Bowersville, Port William, Milledgeville,
Octa, Melvin, Lumberton, Oakland, Lees Creek, Morrisville, Ogden,
Kingman, Interstate 71 at US Route 68 and Cowan Lake State Park.
This includes I-71 in Ohio between mile markers 43 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3953 8398 3960 8374 3964 8359 3942 8339
3938 8354 3938 8359 3935 8364 3926 8399
TIME...MOT...LOC 2142Z 240DEG 49KT 3938 8389
HAIL...0.88IN
WIND...60MPH
$$
Hickman3 follow-up statements
141
WWUS51 KILN 142154
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
554 PM EDT THU MAR 14 2019
OHC027-047-057-142215-
/O.CON.KILN.SV.W.0009.000000T0000Z-190314T2215Z/
Fayette OH-Clinton OH-Greene OH-
554 PM EDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHERN CLINTON AND SOUTHEASTERN GREENE
COUNTIES...
At 554 PM EDT, a severe thunderstorm was located near Sabina, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Wilmington, Sabina, Staunton, Bowersville, Port William,
Milledgeville, Octa, Melvin, Bloomington, New Antioch, Jasper Mills,
Cuba, Lees Creek, Reesville, Morrisville, Burtonville, Interstate 71
at US Route 35, Interstate 71 at US Route 68 and Cowan Lake State
Park.
This includes I-71 in Ohio between mile markers 50 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3957 8384 3960 8374 3964 8359 3942 8339
3938 8354 3938 8359 3935 8364 3935 8392
TIME...MOT...LOC 2154Z 240DEG 49KT 3946 8370
HAIL...0.88IN
WIND...60MPH
$$092
WWUS51 KILN 142156
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
556 PM EDT THU MAR 14 2019
OHC027-047-057-142215-
/O.CON.KILN.SV.W.0009.000000T0000Z-190314T2215Z/
Fayette OH-Clinton OH-Greene OH-
556 PM EDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN FAYETTE...NORTHEASTERN CLINTON AND SOUTHEASTERN
GREENE COUNTIES...
At 556 PM EDT, a severe thunderstorm was located over Sabina, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Wilmington, Sabina, Staunton, Bowersville, Milledgeville, Octa,
Melvin, Bloomington, New Antioch, Jasper Mills, Lees Creek, Reesville
and Interstate 71 at US Route 35.
This includes I-71 in Ohio between mile markers 54 and 66.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3950 8382 3960 8374 3964 8359 3942 8339
3938 8354 3938 8359 3937 8365 3937 8381
TIME...MOT...LOC 2156Z 240DEG 49KT 3948 8366
HAIL...0.88IN
WIND...60MPH
$$
KC125
WWUS51 KILN 142211
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
611 PM EDT THU MAR 14 2019
OHC027-047-057-142220-
/O.EXP.KILN.SV.W.0009.000000T0000Z-190314T2215Z/
Fayette OH-Clinton OH-Greene OH-
611 PM EDT THU MAR 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE...
NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT
615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, southwestern and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
parts of Clinton, Fayette and Greene Counties.
LAT...LON 3950 8382 3960 8374 3964 8359 3942 8339
3938 8354 3938 8359 3937 8365 3937 8381
TIME...MOT...LOC 2210Z 240DEG 49KT 3955 8351
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:07 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 14, 4:07 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
407 PM EDT Thu Mar 14 2019
.SYNOPSIS...
Very windy conditions will occur ahead of a cold front that
will sweep across the area late this afternoon and early this
evening. Showers and some thunderstorms will occur as well with
some severe storms possible. Much cooler conditions will return
Friday and persist into early next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected along a prefrontal trof axis late
this afternoon into this evening. Severe storms will be
possible. Tremendous shear is in place, and it is all about the
instability. MLCAPEs of up to 500 J/kg are expected/forecast,
which is enough to warrant main severe weather threats of
damaging winds and a few tornadoes. In addition, a tight surface
pressure gradient and mixing of strong winds aloft will produce
synoptic gusts in excess of 40 to 50 knots. In fact, have
upgraded portion of the region, roughly along I-71 and points
east/southeast, to a High Wind Warning until 8 pm EDT where
winds may gust near or in excess of 60 mph outside of
thunderstorms. Wind Advisory will then take back over for this
region until 11 pm EDT. The remainder of the area is under a
Wind Advisory until 11 pm EDT.
For later tonight, a dry slot will follow behind cold frontal
passage, with only scattered clouds expected as showers and
thunderstorms move out of our area. Winds will remain gusty
overnight, but should show a decrease in gusts. Lows will range
from the upper 30s/lower 40s west to the mid 40s east.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to northern locations. It will
become cloudy. It will remain gusty from the west between 25
and 30 knots. Highs will be much colder, ranging from the lower
40s west to the mid 40s to near 50 east.
For Friday night, pcpn will decrease as axis of mid level trough
begins to move east. Before ending, there could be a little snow
mixed in across the far north. Some partial clearing is expected
to occur west late. Winds will relax overnight. Lows will range
from the upper 20s west to the lower 30s east.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Northwest flow with surface high pressure building into the area
Saturday. This high will offer a temporary dry period. Expect
Saturdays temperatures close to 10 degrees below normal with highs
from the upper 30s north to the lower/mid 40s south.
Model solutions continue to differ on handling s/w and associated
surface low tracking through the Great Lakes Sunday. Do to
uncertainty and dry airmass will limit pops to slight chance/chance
Sunday afternoon and evening. Sunday highs to range from near 40
north to the upper 40s south.
Northwest confluent mid level flow with surface high pressure
building across the Great Lakes offering dry weather early next
week. Highs Monday to range from the upper 30s north to the upper
40s south. Temperatures to warm slightly Tuesday with highs from the
lower 40s north to near 50 south.
Model solutions differ on timing of next mid level shortwave and
associated pcpn for the middle of next week. Confidence continues to
be low so will limit pops to chance category Wednesday into
Thursday. Temperatures to continue to warm with Wednesdays highs
from the mid 40s north to the lower 50s south and 50 to 55
Thursday.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.
For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.
OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 11 PM EDT this evening for OHZ026-034-035-
042>045-051>053-060-061.
High Wind Warning until 8 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
Wind Advisory from 8 PM to 11 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
KY...High Wind Warning until 8 PM EDT this evening for KYZ089>100.
Wind Advisory from 8 PM to 11 PM EDT this evening for
KYZ089>100.
IN...Wind Advisory until 11 PM EDT this evening for INZ050-058-059-
066-073.
High Wind Warning until 8 PM EDT this evening for INZ074-075-
080.
Wind Advisory from 8 PM to 11 PM EDT this evening for INZ074-
075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...AR
AVIATION...HickmanHazardous weather outlook, Mar 14, 3:47 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 347 PM EDT Thu Mar 14 2019 INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-151200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-Montgomery- 347 PM EDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions. INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-088- 151200- Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Butler- Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- 347 PM EDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Local storm report, Mar 14, 4:42 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND GST KYMESO OWENTON 5E 38.55N 84.74W
03/14/2019 M50 MPH OWEN KY MESONET
&&
BCLocal storm report, Mar 14, 5:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL BURLINGTON 39.02N 84.72W
03/14/2019 M0.75 INCH BOONE KY AMATEUR RADIO
&&
ALANRLocal storm report, Mar 14, 5:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
03/14/2019 M64 MPH HAMILTON OH ASOS
&&
BCLocal storm report, Mar 14, 5:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG LOCUST 38.70N 85.26W
03/14/2019 CARROLL KY TRAINED SPOTTER
SEVERAL LARGE HEALTHY TREES DOWNED. TIME ESTIMATED VIA
RADAR.
&&
KKLocal storm report, Mar 14, 5:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 NE BURLINGTON 39.04N 84.70W
03/14/2019 BOONE KY TRAINED SPOTTER
TREES DOWNED ALONG LIMABURG RD BETWEEN CONNER RD AND
CONRAD LN. TIME ESTIMATED VIA RADAR.
&&
KKLocal storm report, Mar 14, 5:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 SE LOCUST 38.69N 85.25W
03/14/2019 CARROLL KY TRAINED SPOTTER
SOME ROOF DAMAGE TO SEVERAL HOMES. TIME ESTIMATED VIA
RADAR.
&&
KKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:33 PM EDT | High Wind Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 4 hr |
| Mar 14, 3:33 PM EDT | Wind Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 7 hr |
| Mar 14, 3:49 PM EDT | Special Weather Statement | ILN | Darke, Preble | 26 min |
| Mar 14, 4:19 PM EDT | Special Weather Statement | ILN | Preble | 26 min |
| Mar 14, 4:24 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 14 min |
| Mar 14, 4:59 PM EDT | Tornado Warning | ILN | Clermont, Hamilton | 31 min |
| Mar 14, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 29 min |
| Mar 14, 5:33 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 14, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 34 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 26 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Madison, Pickaway | 26 min |
| Mar 14, 6:15 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Mar 14, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Mar 14, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Warren | 48 min |
| Mar 14, 6:41 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Mar 14, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 42 min |
| Mar 14, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 1 more | 49 min |
| Mar 14, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 25 min |
| Mar 14, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland | 39 min |
| Mar 14, 7:24 PM EDT | Tornado Warning | ILN | Fayette, Pickaway | 12 min |
| Mar 14, 7:30 PM EDT | Tornado Warning | ILN | Brown, Clermont | 17 min |
| Mar 14, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 13 min |
| Mar 14, 7:35 PM EDT | Tornado Warning | ILN | Highland | 25 min |
| Mar 14, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 37 min |
| Mar 14, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 33 min |
| Mar 14, 7:47 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 14, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Fayette, Highland, Pickaway, Pike and 1 more | 49 min |
| Mar 14, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.